Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, Number 2, Pages 46–53 (Mi basm18)  

Research articles

Discrete Optimal Control Problem with Varying Time of States Transactions of Dynamical System and Algorithm for its solving

Dmitrii Lozovanu, Alexandru Lazari

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: We consider time-discrete systems with finite set of states. The starting and the final states of dynamical system are given. The discrete optimal control problem with integral-time cost criterion by a trajectory is studied. An algorithm for solving the problem with varying time of states transactions is proposed. The running time of the proposed algorithm is estimated.

Keywords and phrases: Time-discrete systems, optimal control, dynamic programming, transit-time function.

Full text: PDF file (152 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 90C47
Received: 06.12.2007
Language:

Citation: Dmitrii Lozovanu, Alexandru Lazari, “Discrete Optimal Control Problem with Varying Time of States Transactions of Dynamical System and Algorithm for its solving”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, no. 2, 46–53

Citation in format AMSBIB
\Bibitem{LozLaz08}
\by Dmitrii~Lozovanu, Alexandru~Lazari
\paper Discrete Optimal Control Problem with Varying Time of States Transactions of Dynamical System and Algorithm for its solving
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2008
\issue 2
\pages 46--53
\mathnet{http://mi.mathnet.ru/basm18}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2435800}
\zmath{https://zbmath.org/?q=an:1214.90124}


Linking options:
  • http://mi.mathnet.ru/eng/basm18
  • http://mi.mathnet.ru/eng/basm/y2008/i2/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:235
    Full text:52
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022